Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Predator prey relation")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8146

  • Page / 326

Export

Selection :

  • and

Existence and bifurcation of stable equilibrium in two-prey, one-predator communitiesTAKEUCHI, Y; ADACHI, N.Bulletin of mathematical biology. 1983, Vol 45, Num 6, pp 877-900, issn 0092-8240Article

What they didn't tell you about limit cyclesGILBERT, N.Oecologia. 1985, Vol 65, Num 1, pp 112-113, issn 0029-8549Article

The trade-off between mutual interference and time lags in predator-prey systemsFREEDMAN, H. I; SREE HARI RAO, V.Bulletin of mathematical biology. 1983, Vol 45, Num 6, pp 991-1004, issn 0092-8240Article

Survival of ciliate protozoa under starvation conditions and at low bacterial levelsJACKSON, K. M; BERGER, J.Microbial ecology. 1984, Vol 10, Num 1, pp 47-59, issn 0095-3628Article

Square-root models for the Volterra equations and the explicit solution of these modelsARRIGONI, M; STEINER, A.Acta biotheoretica. 1983, Vol 32, Num 2, pp 123-142, issn 0001-5342Article

Effects of perceptual and movement ranges on joint predator―prey distributionsFRAKER, Michael E; LUTTBEG, Barney.Oikos. 2012, Vol 121, Num 12, pp 1935-1944, issn 0030-1299, 10 p.Article

Global positive coexistence of a nonlinear elliptic biological interacting modelLIGE LI.Mathematical biosciences. 1989, Vol 97, Num 1, pp 1-15, issn 0025-5564Article

Uniqueness of limit cycles in Gause-type models of predator-prey systemsYANG KUANG; FREEDMAN, H. I.Mathematical biosciences. 1988, Vol 88, Num 1, pp 67-84, issn 0025-5564Article

Parameter estimation techniques for interaction and redistribution models: a predator-prey exampleBANKS, H. T; KAREIVA, P. M; MURPHY, K. A et al.Oecologia. 1987, Vol 74, Num 3, pp 356-362, issn 0029-8549Article

Détermination d'un état de stabilité pour un système prédateur proieGIL', M. I.1984, Vol 45, Num 3, pp 396-399Article

Food-web models that generate constant predator-prey ratiosMITHEN, S. J; LAWTON, J. H.Oecologia. 1986, Vol 69, Num 4, pp 542-550, issn 0029-8549Article

Can vertebrate predators regulate their prey?ERLINGE, S; GORANSSON, G; HOGSTEDT, G et al.The American naturalist. 1984, Vol 123, Num 1, pp 125-133, issn 0003-0147Article

Random predator-prey interactions in a varying environment: extinction or survivalDE, S. S.Bulletin of mathematical biology. 1984, Vol 46, Num 1, pp 175-184, issn 0092-8240Article

Persistence in models of three interacting predator-prey populationsFREEDMAN, H. I; WALTMAN, P.Mathematical biosciences. 1984, Vol 68, Num 2, pp 213-231, issn 0025-5564Article

Foraging on patchily distributed prey by a cichlid fish (Teleostei, Cichlidae): a test of the ideal free distribution theoryGODIN, J.-G. J; KEENLEYSIDE, M. H. A.Animal behaviour. 1984, Vol 32, Num 1, pp 120-131, issn 0003-3472Article

Bifurcating periodic solutions for a class of age-structured predator-prey systemsLEVINE, D. S.Bulletin of mathematical biology. 1983, Vol 45, Num 6, pp 901-905, issn 0092-8240Article

Conditions for global stability ot two-species population models with discrete time delaySHUKLA, V. P.Bulletin of mathematical biology. 1983, Vol 45, Num 5, pp 793-805, issn 0092-8240Article

Ratio-dependent predator-prey theoryMATSON, P; BERRYMAN, A. A.Ecology (Durham). 1992, Vol 73, Num 5, issn 0012-9658, p. 1529Article

Stability of a general predator-prey modelXUN-CHENG HUANG.Journal of the Franklin Institute. 1990, Vol 327, Num 5, pp 751-769, issn 0016-0032, 19 p.Article

Mappings of the plane that simulate prey-predator systemsROTENBERG, M.Journal of mathematical biology (Print). 1988, Vol 26, Num 2, pp 169-191, issn 0303-6812Article

Thelogistic equation and double jeopardyFULDA, J. S.Ecological modelling. 1987, Vol 36, Num 3-4, pp 315-316, issn 0304-3800Article

Optimal harvesting in predator-prey systemsBRAUER, F; SOUDACK, A. C.International Journal of Control. 1985, Vol 41, Num 1, pp 111-128, issn 0020-7179Article

The existence of stable equilibria in Volterra predator-prey systems represented by loop graphsSOLIMANO, F.Bulletin of mathematical biology. 1985, Vol 47, Num 4, pp 489-494, issn 0092-8240Article

Patterns of starvation in a distributed predator-prey systemROTHE, F.Lecture notes in biomathematics. 1984, Vol 55, pp 331-340, issn 0341-633XConference Paper

Trait-mediated apparent competition in an intraguild predator―prey systemBANERJI, Aabir; MORIN, Peter J.Oikos (København). 2014, Vol 123, Num 5, pp 567-574, issn 0030-1299, 8 p.Article

  • Page / 326